Skip to content
Concerta Dosage Increase
avatar
lhfable posted:
My son is 7 1/2 and he has been on Concerta for about a year and a half. He started with 18 mg then went to 27 mg about 8 months ago, and now we are increasing to 36 mg starting tomorrow. My concern is with an increase in dosage does that increase side effects? The only major side effect he has is decreased appetite. My other concern is also will a stronger dose increase the effect of stunting his growth, because he has decreased by percentage on the growth chart? Thank you!
Reply
 
avatar
Lainey_WebMD_Staff responded:
Hi Ihfable and welcome to the community.

Please feel free to to join our discussions or post questions. Here is a link to WebMD's Drug A to Z Concerta

Other members may share their experience with Concerta too.

Take care,

Lainey
A community is like a ship; everyone ought to be prepared to take the helm. Henrik Ibsen


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Teaching Your Child to Swallow a PillExpert
Many children (and adults) have difficulty swallowing pills. This often becomes critical as many long-acting medications can not be ... More
Was this Helpful?
8 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.